Psycho-Babble Medication Thread 331489

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

Visual hallucinations in morning Camille Dumont

Posted by Dr. Bob on April 1, 2004, at 17:45:41

In reply to Strange visual hallucinations in the morning, posted by Camille Dumont on March 31, 2004, at 16:38:53

> I was wondering if anybody has experienced or experiences something similar.
>
> Every morning, when I wake up, if I look at things that have "patterns" in them or little shapes like say the wood on a door, the partterns on my bedsheets, I see them moving.
>
> Its sort of like ondulating motions ... like the surfaces are made of liquid and the shapes just slowly move here and there.
>
> Now I know its not really like that .... and it only lasts for about 10 to 15 minutes in the morning.
>
> Is this something usual? Could it have something to do with blood pressure?

 

Re: Visual hallucinations in morning Dr. Bob

Posted by Slinky on April 1, 2004, at 17:52:41

In reply to Visual hallucinations in morning Camille Dumont, posted by Dr. Bob on April 1, 2004, at 17:45:41


Meds especially SSRI's make objects do this to me..
Makes my eyes ache.
I find difficulty with patterns..even reading
Don't know what it is

 

Re: Visual hallucinations in morning

Posted by Camille Dumont on April 1, 2004, at 19:00:33

In reply to Re: Visual hallucinations in morning Dr. Bob, posted by Slinky on April 1, 2004, at 17:52:41

The thing that I find strange is that it happens right when I wake up and it goes away after half an hour max ... so I dunno, I don't think its the meds ... I mean wouldn't it be worse after I take my meds rather than before?

Some wallpapers are REALLY freaky with that though. My mom's bathroom wall is dark blue with pale yellow flowers ... it looks like hundreads of crawling spiders ... I'm not afraid of spider but this just makes me shudder.

 

Re: Visual hallucinations in morning

Posted by shadows721 on April 2, 2004, at 1:03:09

In reply to Visual hallucinations in morning Camille Dumont, posted by Dr. Bob on April 1, 2004, at 17:45:41

I see that stuff in the dark. I have seen it with Prozac and Lexapro.

 

Re: Visual hallucinations in morning

Posted by traveler on April 3, 2004, at 19:00:32

In reply to Re: Visual hallucinations in morning, posted by shadows721 on April 2, 2004, at 1:03:09

That same thing happened to me when I took Serzone and Trazadone. It would never happen after I took the meds, just when I first woke up in the morning - for perhaps 5 - 10 minutes. Everything would look wavy and colorful - almost like an acid trip. I am glad it no longer happens.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.